# SDR AALA201711249033

- Difficulty date: November 4, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 52,606 hours, 24,696 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219021100
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT GALLEY FLOORBEAM AT -Y1292 AND FRAME 65 PLUS 18 INCHES. REPLACED THE FLOORBEAM IAW SRM 51-72-11, AND DRAWING D53472816.
